# SDR EISA99007

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Line
- Part number: 132712
- Condition: Punctured
- Location: Empennage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STRUT OVERHEATS IN FLIGHT AFTER TAKEOFF.  FOUND BRAIDED HP AIR LINE HOLE ENGINE STRUT.  REMOVED AND REPLACED LINE IAW MM CHAPTER 36-12.  LEAK AND OPS CHECK GOOD ON GROUND IAW MM 26-14.  (M)
